EDIT: Gwenyth had a little bit too much morphine and MAY have to go back on the ventilator. Her lung is not functioning to its full capacity and they are worried about her not getting enough oxygen or if there is fluid in the lungs. Being off the ventilator is a big step in her recovery so she need to be off of it as soon as possible. They are monitoring her very closely now.
Please pray that her lung will function well and that the wall of her heart will thin out to the normal size.
Tuesday, March 23, 2010
On the Vent Again?
By Becca at March 23, 2010
Subscribe to: Post Comments (Atom)
Yes. I'm just letting music and lyrics (that don't honestly relate based on what the writer was probably thinking) but, they relate ...
May 14th post... I found this in my drafts. I guess I intended to sit on it and edit it or wait and see about posting it...anyway, I'm p...
The nurses decorate Gwenyth's bed. We found this after the first night. Last night around midnight we got to hold Gwen for about an h...
Too much morphine? How? What does that mean?ReplyDelete
perhaps too much for her to handle at that moment? or she had a reaction to it? most of my info is third hand.ReplyDelete